# SDR USAA2012112300017

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,290 hours, 16,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - L-2 PAX DOOR PERCUSSION DIAPHRAGM IS PUNCTURED.  REPLACED L-2 PASSENGER DOOR PERCUSSION DIAPHRAGM & SERVICED DAMPER, LEAK CHECK NORMAL IAW A319 AMM-52-10-00.
